# SDR JR2R20210111803

- Difficulty date: January 11, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86336
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000548
- Aircraft time: 13,108 hours, 7,580 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062612003
- Condition: Cracked
- Location: Zone 300
- Part time: 13,108 hours, 7,580 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH H-STAB RIB #12 CRACKED
